Alert archive / Illinois / Flash Flood Warnings in 2020
Flash Flood Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 22, 2020, 5:04 PM CDT for Hancock County, McDonough County, Illinois. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2020, 5:04 PM CDT (22:04 UTC)
- Expired
- Jun 22, 2020, 7:40 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hancock County, IL, McDonough County, IL
The radar
The Lincoln radar (KILX), 130 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 5:06 PM CDT | HEAVY RAIN 1.7 | 2 N Macomb, IL | |
| Jun 22, 5:46 PM CDT | FLASH FLOOD | Macomb, IL | SEVERAL STREETS IN MACOMB FLOODED WITH A FEW CARS STALLED. |
| Jun 22, 6:03 PM CDT | HEAVY RAIN 2.26 | Bushnell, IL | FELL BETWEEN 5 PM AND 6 PM. WATER FLOODING INTERSECTIONS HAD SINCE RECEDED. |
| Jun 22, 6:29 PM CDT | HEAVY RAIN 3.2 | 2 Ene Denver, IL | TOTAL ACCUMULATED PRECIPITATION IN 40 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
531
WGUS53 KDVN 222204
FFWDVN
ILC067-109-230100-
/O.NEW.KDVN.FF.W.0020.200622T2204Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
504 PM CDT Mon Jun 22 2020
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Eastern Hancock County in west central Illinois...
McDonough County in west central Illinois...
* Until 800 PM CDT.
* At 501 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. 1 to 2 inches of rain have
already fallen from around Macomb to Denver. Reports of around 1.5
inches in the last half hour in Macomb with some street flooding.
Flash flooding of roads, streams and creeks is expected to begin
shortly in these areas.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Blandinsville,
Augusta, Bowen, Industry, Good Hope, Prairie City, Bardolph, West
Point, Tennessee, Sciota, Western Illinois University, Fandon, New
Philadelphia, Burnside and Colmar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4020 9123 4064 9106 4063 9046 4046 9045
4028 9045 4029 9091 4019 9093
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
McClure4 follow-up statements
097
WGUS73 KDVN 222222
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
522 PM CDT Mon Jun 22 2020
ILC067-109-230100-
/O.CON.KDVN.FF.W.0020.000000T0000Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
522 PM CDT Mon Jun 22 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN HANCOCK AND MCDONOUGH COUNTIES...
At 521 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen, especially from near Macomb to Colmar, Denver, and West
Point. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Blandinsville,
Augusta, Bowen, Industry, Good Hope, Prairie City, Bardolph, West
Point, Tennessee, Sciota, Western Illinois University, Fandon, New
Philadelphia, Burnside and Colmar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4020 9123 4064 9106 4063 9046 4046 9045
4028 9045 4029 9091 4019 9093
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
McClure066
WGUS73 KDVN 222251
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
551 PM CDT Mon Jun 22 2020
ILC067-109-230100-
/O.CON.KDVN.FF.W.0020.000000T0000Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
551 PM CDT Mon Jun 22 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN HANCOCK AND MCDONOUGH COUNTIES...
At 546 PM CDT, law enforcement reported several streets in Macomb
flooded, with a few cars stalled. Up to three inches of rain have
already fallen from around Macomb to Colmar, Denver and West Point.
Thunderstorms with heavy rain will be exiting south and eastern
portions of McDonough county within the next 30 minutes. Even
though the heavy rain threat will be diminishing high water will
be slower to diminish. If you come across a flooded roadway turn
around and find an alternate route!
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Law enforcement.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Blandinsville,
Augusta, Bowen, Industry, Good Hope, Prairie City, Bardolph, West
Point, Tennessee, Sciota, Western Illinois University, Fandon, New
Philadelphia, Burnside and Colmar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 4020 9123 4064 9106 4063 9046 4046 9045
4028 9045 4029 9091 4019 9093
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR
$$
McClure967
WGUS73 KDVN 222331
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
631 PM CDT Mon Jun 22 2020
ILC067-109-230100-
/O.CON.KDVN.FF.W.0020.000000T0000Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
631 PM CDT Mon Jun 22 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN HANCOCK AND MCDONOUGH COUNTIES...
At 628 PM CDT, Doppler radar thunderstorms producing heavy rain have
moved out of the warning area. However, additional storms may
redevelop over the area over the next hour ahead of an approaching
cold front. Any flash flooding that occurred earlier may have ended,
but if additional storms develop they would pose an immediate flash
flood threat given the saturated ground.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Macomb, Carthage, Bushnell, Colchester, La Harpe, Blandinsville,
Augusta, Bowen, Industry, Good Hope, Prairie City, Bardolph, West
Point, Tennessee, Sciota, Western Illinois University, Fandon, New
Philadelphia, Burnside and Colmar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses,
country roads, farmland, and other low lying spots.
&&
LAT...LON 4020 9123 4064 9106 4063 9046 4046 9045
4028 9045 4029 9091 4019 9093
FLASH FLOOD...RADAR INDICATED
$$
McClure710
WGUS73 KDVN 230040
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
740 PM CDT Mon Jun 22 2020
ILC067-109-230049-
/O.CAN.KDVN.FF.W.0020.000000T0000Z-200623T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hancock IL-McDonough IL-
740 PM CDT Mon Jun 22 2020
...THE FLASH FLOOD WARNING FOR EASTERN HANCOCK AND MCDONOUGH COUNTIES
IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4020 9123 4064 9106 4063 9046 4046 9045
4028 9045 4029 9091 4019 9093
$$
McClureWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:02 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 22, 3:02 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
302 PM CDT Mon Jun 22 2020
.SYNOPSIS...
Issued at 300 PM CDT Mon Jun 22 2020
A busy day has unfolded so far across eastern Iowa, northwest
Illinois and northeast Missouri with a warm sector firmly in place
across much of the area. Much of northwest Illinois was dry with
sunny skies to at times filtered cirrus with heavy rain showers
and scattered storms to the northwest, which were largely being
driven by larger scale forcing from a 250 hPa jet poleward exit
region overhead. To the west, yet another complex of showers and
storms was developing over central Iowa along a cold front with
additional lift being provided by a 500 hPa shortwave ejecting out
of northwest Missouri, which will serve as the primary weather
concern for the immediate short term.
&&
.SHORT TERM...(This Evening through Tuesday)
ISSUED AT 300 PM CDT Mon Jun 22 2020
Key Messages:
1) Showers and thunderstorms, some strong to severe, will continue
through the evening before moving east of the area by midnight.
2) Mostly dry and cooler conditions Tuesday; slight chance of a PM
rain shower.
Discussion.
This Afternoon through Midnight...
Forecast challenge for this period is two-fold:
1) Severe Thunderstorm Threat
Approaching cold front and attendant shortwave will be the driver
for additional convection across the area late this afternoon and
evening. Severe potential across our area remains low given much
of the area has been shrouded by persistent mid and upper level
cloud cover from the morning MCS and additional precipitation
firing from the upper level jet support. Going off solely off
surface observations, looking at focus for the strongest activity
primary along and east of a line from Quincy IL to Aurora IL,
where breaks and thinning clouds have allowed temperatures to
climb well into the upper 70s to lower 80s. Forecast soundings
across the area suggest increasing instability with MUCAPEs
climbing to around 1500-2500, with the later values most likely
further into north central Illinois. Combined with a small dry
wedge intruding around 850-700 hPa, this will lead to storms with
an increased potential for damaging wind gusts as DCAPEs increase
to around 700-800 J/kg. While a small threat for large hail
exists, think the lack of deep layer shear will preclude the
threat to the stronger, more buoyant cores. With their latest
outlook, SPC now advertises a slight risk for this area.
To the west of the Quincy IL to Aurora IL line, all CAMs in
agreement of frontal forced convection, which is currently in east
central Iowa, reaching the Mississippi River around 4-6 PM.
The main threat from this activity would be damaging wind gusts.
Activity may be scattered initially before congealing into a line
as it approaches and passes the river this evening.
2) Heavy Rain/Flash Flood Threat
Main concern for this threat is along/north of I-80 in eastern
Iowa initially, where heavy rainfall over the past 36 hours
resulted in amounts generally of 1 to 3 inches. Buchanan county
was hit the most with CoCoRaHS reports of 3 to 4 inches near the
Independence area, which was resulting in bankfull creeks and
streams. Heavy rain potential will continue across the area
through the evening and will quickly end with the passage of the
cold front. A Flash Flood Watch continues through 7 PM.
A second threat for flash flooding may develop further into
southeast Iowa/northeast Missouri/west central Illinois this
evening, with flow parallel to the incoming cold front promoting
training bands of convection.
Tuesday...
Drier day with more comfortable temperatures are expected with broad
high pressure building over the Great Plains and western portions of
the Mississippi River Valley. 925-850 hPa temperatures will drop to
near 10 C, leading to afternoon highs in the mid to upper 70s.
To our north, upper level low over Lake Superior will weaken and
become more broad with several weak shortwaves ejecting into the
Midwest. The first of these will arrive by early afternoon, which
will help increase lift and lead to increasing clouds by mid day.
Despite the subsidence cap that will be in place from the high,
there will be a chance of some afternoon rain showers and an
isolated storm with steepening low-level lapse rates, leading to
MUCAPES climbing to near 1000 J/kg. Some storms may also produce
some strong downdrafts as cores take advantage of the dry air aloft.
Severe weather is not expected.
.LONG TERM...(Tuesday Night through Monday)
ISSUED AT 300 PM CDT Mon Jun 22 2020
Key Messages:
1) Below average temperatures continue for Wednesday before a
warming trend returns for Thursday through the weekend.
2) Chance for diurnally driver showers/storms Wednesday before an
active weather pattern looks to return for the end of the work
week.
Discussion.
Wednesday...
The next in a train of weak shortwaves will arrive Wednesday
morning, with the renewed threat of diurnally driver rain showers
and thunderstorms. Most will remain dry, with the highest threat of
precipitation mainly over northeast Iowa into northwest Illinois.
Temperatures will remain below normal, with afternoon highs once
again in the mid to upper 70s.
Thursday...
Trough over the Great Lakes will be ushered east as a thermal ridge
quickly builds over the eastern Great Plains, leading to a mainly
dry day for Thursday. The arrival of the thermal ridging aloft will
help 925-850 hPa temperatures climb back to around 15-20 C, leading
to afternoon highs back into the low to mid 80s.
Thursday Night on...
Warm front lifts back north across the area in response to the
ridging building across the Midwest. The increasing warmth and
instability in tow will drive renewed chances of showers and storms,
especially for Friday into Saturday morning. Deterministic guidance
suggest an extremely moist air mass behind the front (PWATs
approaching 2.00"), leading an increase in the probability of storms
to produce heavy rain.
Beyond this, disagreements exist amongst guidance on timing of
waves and precipitation across the area, as the pattern continues
to hint at split flow aloft for the weekend into early next week.
Daily chances of showers and storms will be maintained, but are
expected to change in the next series of forecast updates.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
ISSUED AT 1228 PM CDT Mon Jun 22 2020
Showers and thunderstorms occurring along a cold front bisecting
Iowa will produce periods of IFR conditions at the terminals as
it moves eastward across the region this afternoon. CID and DBQ
will be most heavily impacted early to mid afternoon with more
widespread activity, while MLI and BRL will see convection of a
more scattered nature. Winds will shift to northwest behind this
front with a period of MVFR ceilings possible this evening.
Overnight into Tuesday morning will have prevailing VFR
conditions. Another round of at least isolated showers and
thunderstorms is expected Tuesday afternoon, just beyond the
current forecast period.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 7 PM CDT this evening for Benton-
Buchanan-Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-
Johnson-Jones-Linn.
IL...NONE.
MO...NONE.
&&
SYNOPSIS...Speck
SHORT TERM...Speck
LONG TERM...Speck
AVIATION...SheetsHazardous weather outlook, Jun 22, 11:48 AM CDT, 5 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1148 AM CDT Mon Jun 22 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231700- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1148 AM CDT Mon Jun 22 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A flash flood watch is in effect for portions of eastern Iowa this afternoon into early this evening. More thunderstorms will develop this afternoon and linger into the evening, ahead of a cold front. Some of these storms may become strong to severe and produce damaging wind gusts and large hail. Heavy rainfall and associated flash flooding will also be possible with these storms, especially where heavy rain has already fallen. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Isolated afternoon thunderstorms are possible Tuesday and Wednesday. Severe weather is not expected with these storms. Additional thunderstorm chances will occur from Thursday night through Saturday. It is too early to assess any potential for severe weather during this time period. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and into this evening. Haase
In the hours before
Local storm report, Jun 22, 4:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
440 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HEAVY RAIN 4 W STANLEY 42.63N 91.86W
06/22/2020 M2.78 INCH BUCHANAN IA CO-OP OBSERVER
STORM TOTAL. 1.00 INCHES OF NEW RAIN HAS
FALLEN SINCE 1030 AM.
&&
DCLocal storm report, Jun 22, 4:41 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
441 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG DANVILLE 40.86N 91.31W
06/22/2020 DES MOINES IA TRAINED SPOTTER
REPORT FROM A TRAINED SPOTTER THAT THERE
WERE SOME LARGE TREE LIMBS SNAPPED, ALONG
WITH MANY SMALLER LIMBS.
&&
TJGSpecial weather statement, Jun 22, 4:49 PM CDT, 15 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 449 PM CDT Mon Jun 22 2020 ILC011-155-222215- Putnam-Bureau- 449 PM CDT Mon Jun 22 2020 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN PUTNAM AND SOUTHEASTERN BUREAU COUNTIES UNTIL 515 PM CDT... At 449 PM CDT, a strong thunderstorm was located near Granville, or near Oglesby, moving northeast at 30 mph. Wind gusts up to 50 mph and nickel size hail are possible with this storm. Locations impacted include... Spring Valley, DePue, Granville, McNabb, Mark, Standard and Spring Valley Airport. LAT...LON 4114 8924 4134 8928 4135 8916 4114 8916 TIME...MOT...LOC 2149Z 239DEG 25KT 4124 8918 McClure
Special weather statement, Jun 22, 4:53 PM CDT, 11 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 453 PM CDT Mon Jun 22 2020 ILC109-187-222230- Warren-McDonough- 453 PM CDT Mon Jun 22 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN AND NORTHEASTERN MCDONOUGH COUNTIES UNTIL 530 PM CDT... At 453 PM CDT, radar indicated strong thunderstorms were located along a line extending from near Avon to Bardolph to near Fandon. Movement was northeast at 25 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with these storms. Locations impacted include... Macomb, Bushnell, Prairie City, Bardolph, New Philadelphia, Adair, Little Swan Lake, Walnut Grove, Pennington Point, Prairie City Airport and Scottsburg. If outdoors, consider seeking shelter inside a building. LAT...LON 4036 9071 4070 9054 4070 9045 4038 9045 TIME...MOT...LOC 2153Z 247DEG 23KT 4066 9049 4050 9054 4037 9068 McClure
Special weather statement, Jun 22, 4:56 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
456 PM CDT Mon Jun 22 2020
ILC015-085-177-222230-
Jo Daviess-Carroll-Stephenson-
456 PM CDT Mon Jun 22 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JO DAVIESS...
NORTHEASTERN CARROLL AND SOUTHERN STEPHENSON COUNTIES UNTIL 530 PM
CDT...
At 456 PM CDT, a strong thunderstorm was located near Mount Carroll,
moving east at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Freeport, Mount Carroll, Lanark, Pearl City, Shannon, German Valley,
Ridott, Loran, Albertus Airport, Bolton, Center Hill and Stephenson
County Fairgrounds.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4220 8969 4207 8969 4205 9009 4223 9013
4236 8940 4220 8940
TIME...MOT...LOC 2156Z 256DEG 26KT 4216 9003
ErvinLocal storm report, Jun 22, 5:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
503 PM CDT MON JUN 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HEAVY RAIN 1 SE MACOMB 40.46N 90.67W
06/22/2020 M1.50 INCH MCDONOUGH IL TRAINED SPOTTER
RAIN IN THE LAST HALF HOUR.
&&
TJGThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 5:24 AM CDT | Special Weather Statement | DVN | Mercer, Rock Island, Warren | 66 min |
| Jun 22, 6:12 AM CDT | Special Weather Statement | DVN | Henderson, Henry, Mercer, Rock Island, Warren, Whiteside | 63 min |
| Jun 22, 2:59 PM CDT | Severe Thunderstorm Warning | DVN | Henderson | 46 min |
| Jun 22, 3:44 PM CDT | Special Weather Statement | DVN | Henderson, Warren | 46 min |
| Jun 22, 4:12 PM CDT | Severe Thunderstorm Warning | DVN | Hancock | 63 min |
| Jun 22, 4:18 PM CDT | Severe Thunderstorm Warning | DVN | Putnam | 27 min |
| Jun 22, 4:49 PM CDT | Special Weather Statement | DVN | Putnam | 26 min |
| Jun 22, 4:53 PM CDT | Special Weather Statement | DVN | McDonough | 37 min |
| Jun 22, 4:56 PM CDT | Special Weather Statement | DVN | Carroll | 34 min |
| Jun 22, 5:16 PM CDT | Special Weather Statement | DVN | McDonough | 14 min |
Nearby
Flash Flood Warnings in Illinois, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.